# SDR UALA2013022001010

- Difficulty date: February 19, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 67,266 hours, 24,748 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS BULLNOSE EMERGENCY LIGHTS DO NOT ILLUMINATE DURING TESTING.    REPLACED FUSE IN POWER SUPPLY AT BS 705 IAW AMM.  REPLACED BULBS AISLES 37,38,39,40 IAW AMM, OPS CHECKED GOOD.
